MathSciNet Relay Station
MathSciNet bibliographic data
MR1736592 60F10 (60H10 60J60)
Boué, Michelle; Dupuis, Paul; Ellis, Richard S. Large deviations for small noise diffusions with discontinuous statistics. Probab. Theory Related Fields 116 (2000), no. 1, 125–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement